7 doctors weighed in:

I am having high BP (180/100) after epidural cortisone injection also pounding heart. It was a week ago. Should this still be happening?

7 doctors weighed in
Dr. David Sherer
Anesthesiology
3 doctors agree

In brief: No

No, this is not normal. See your doctor asap.

In brief: No

No, this is not normal. See your doctor asap.
Dr. David Sherer
Dr. David Sherer
Thank
Dr. David Rosenfeld
Pain Management
2 doctors agree

In brief: No

That is highly unusual, though I am not sure what in the injection would cause it as neither the steroid nor the local anesthetic would cause long term issues like that.
I would call the doctor who did the procedure to discuss the concerns.

In brief: No

That is highly unusual, though I am not sure what in the injection would cause it as neither the steroid nor the local anesthetic would cause long term issues like that.
I would call the doctor who did the procedure to discuss the concerns.
Dr. David Rosenfeld
Dr. David Rosenfeld
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors